| Model Number |
0570-0437 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer's glidescope core 15-inch fhd monitor is not expected to be returned to verathon for evaluation, therefore the cause could not be determined.Following receipt of the reported complaint, verathon made multiple follow-up attempts to obtain additional information from the customer regarding the reported malfunction, troubleshooting steps, and availability of the device for evaluation.To date, no response has been received.Review of complaint history for the reported glidescope core 15-inch fhd monitor serial number "(b)(6)" did not identify any previous complaints reported to verathon.Trending analysis for glidescope core fhd monitors does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is not required at this time.Verathon will continue to monitor for trends.
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope core 15-inch fhd monitor, the display became static and visibility of the patient's airway was lost.No delay in procedure, use of a backup device, or harm to the patient was reported.